# SDR CA980302004

- Difficulty date: February 23, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bbavia 11AC
- Aircraft time: 4,063 hours
- Engine: Cont A658
- System (JASC): 5711 · Wing Spar
- Part: Fastener
- Condition: Missing
- Location: Wing Spar/Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION RIB TO SPAR NAILS MISSING. FABRIC REMOVED AND IT APPEARS THAT THE FRONT SPAR HAD BEEN REPLACED AND THE NAILS WERE NOT INSTALLED.
